Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Why do I suffer from sudden blood pressure fluctuations ?

what is the cause of sudden increase high bp? i have test everything such as ecg , urine , sugar, creatanine, blood count etc......... .every thing is normal but creatanine in blood is little high such as 130 and hdl is too low such as 25. my bp increase sudden(150/90 or 160/95) after some walking or running or long time bus journey then fall to normal(130/80 , in morning 115/75) after resting one hour. In some time increase high bp without any cause and then fall. what is the problem? how can i do??? please help . my age 26
Asked On : Sat, 27 Aug 2011
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to HCM.
You have not mentioned your age.
Renal problem can give rise to High blood pressure. Since your creatinine is on the higher side the possibility of renal pathology is more. If you are young then renal artery stenosis has to be ruled out by colour Doppler study and or renal angiogram.
Wish you all the best.
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor